# SDR QXEA2016010800014

- Difficulty date: January 8, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 34,625 hours, 36,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP BY MAIN CABIN DOOR LOOSE. SECURED THE LIGH. RETURNED TO SERVICE.
